# SDR DALA2024121711775

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 79,929 hours, 10,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 DOOR 4L DOOR BOTTLE PRESSURE INDICATION. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6567930)
